American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 81 of 81 found      Go to page: 1 2 3

[61] David Colton and Andreas Kirsch. Karp's theorem in acoustic scattering theory . Proc. Amer. Math. Soc. 103 (1988) 783-788. MR 947658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Matania Ben-Artzi and Allen Devinatz. The limiting absorption principle for partial differential operators. Memoirs of the AMS 66 (1987) MR 878907.
Book volume table of contents   

[63] Denis A. W. White. Long-range potential scattering by Enss's method in two Hilbert spaces . Trans. Amer. Math. Soc. 295 (1986) 1-33. MR 831186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] I. M. Sigal and A. Soffer. Asymptotic completeness of short-range many-body systems. Bull. Amer. Math. Soc. 14 (1986) 107-110. MR 818063.
Abstract, references, and article information   
View Article: PDF

[65] Peter D. Lax and Ralph S. Phillips. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces; the case of finite volume . Trans. Amer. Math. Soc. 289 (1985) 715-735. MR 784011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[67] Matania Ben-Artzi. An application of asymptotic techniques to certain problems of spectral and scattering theory of Stark-like Hamiltonians . Trans. Amer. Math. Soc. 278 (1983) 817-839. MR 701525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Denis A. W. White. Schr\"odinger operators with rapidly oscillating central potentials . Trans. Amer. Math. Soc. 275 (1983) 641-677. MR 682723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] I. M. Sigal. Mathematical theory of single channel systems. Analyticity of scattering matrix . Trans. Amer. Math. Soc. 270 (1982) 409-437. MR 645323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] George A. Hagedorn. Asymptotic completeness for classes of two, three, and four particle Schr\"odinger operators . Trans. Amer. Math. Soc. 258 (1980) 1-75. MR 554318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] John F. Ahner and Charles S. Kahane. A note on an inverse scattering problem . Proc. Amer. Math. Soc. 73 (1979) 88-91. MR 512064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] I. M. Sigal. Mathematical foundations of quantum scattering theory for multiparticle systems. Memoirs of the AMS 16 (1978) MR 508478.
Book volume table of contents   

[73] G. Perla Menzala. Inverse scattering for the Klein-Gordon equation. Bull. Amer. Math. Soc. 83 (1977) 735-736. MR 0442511.
Abstract, references, and article information   
View Article: PDF

[74] Martin Schechter. The existence of wave operators in scattering theory. Bull. Amer. Math. Soc. 83 (1977) 381-383. MR 0438156.
Abstract, references, and article information   
View Article: PDF

[75] Daniel A. Bondy. Vanishing solutions of the dissipative acoustic equation in an exterior domain . Proc. Amer. Math. Soc. 60 (1976) 129-133. MR 0420028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. Thomas Beale and Steven I. Rosencrans. Acoustic boundary conditions. Bull. Amer. Math. Soc. 80 (1974) 1276-1278. MR 0348274.
Abstract, references, and article information   
View Article: PDF

[77] Charles I. Goldstein. Meromorphic continuation of the $\mathcal{L}$-matrix for the operator $-\Delta$ acting in a cylinder . Proc. Amer. Math. Soc. 42 (1974) 555-562. MR 0355687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Clifford O. Bloom and Nicholas D. Kazarinoff. Energy decays locally even if total energy grows algebraically with time. Bull. Amer. Math. Soc. 79 (1973) 969-972. MR 0316908.
Abstract, references, and article information   
View Article: PDF

[79] William L. Goodhue. Scattering theory for hyperbolic systems with coefficients of Gevrey type . Trans. Amer. Math. Soc. 180 (1973) 337-346. MR 0415094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] John R. Schulenberger and Calvin H. Wilcox. Completeness of the wave operators for scattering problems of classical physics. Bull. Amer. Math. Soc. 77 (1971) 777-782. MR 0295149.
Abstract, references, and article information   
View Article: PDF

[81] C. S. Morawetz and W. A. Strauss. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971) 797-798. MR 0294894.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 81 of 81 found      Go to page: 1 2 3